# SDR CA100817010

- Difficulty date: August 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ACCIDENT, NTSB CALLED AND REPORTED THE ACCIDENT.  PILOT REPORTED ENGINE POWER LOSS.  ACFT SUSTAINED SUBSTANTIAL DAMAGE. SERVICE INVESTIGATION INVESTIGATOR IN CONTACT WITH THE NTSB.  ACFT WAS RECOVERED AND TAKEN TO THE OPERATOR BASE.  NTSB WILL DETERMINE WITH FAA LOCAL INSPECTOR TO PERFORM THE INVESTIGATION, OR SEND IT TO MFG.
